Go to contents

Publicaciones de M. Barros [rss]
2013
M. Barros, A. Ferrández. How big is the family of stationary null scrolls? J. Geom. Phys. 64 (2013) , 54–60. MathScinet [bib] [doi]
2012
M. Barros, A. Ferrández. Null scrolls as solutions of a sigma model J. Phys. A 45 (2012) no. 14 , 145203, 12. MathScinet [bib] [doi]
M. Barros, Óscar J. Garay. Critical curves for the total normal curvature of 3-dimensional space forms J. Math. Anal. Appl. 389 (2012) no. 1 , 275–292. MathScinet [bib] [doi]
2011
M. Barros, A. Ferrández. Willmore energy estimates in conformal Berger spheres Chaos Solitons Fractals 44 (2011) no. 7 , 515–521. MathScinet [bib] [doi]
2010
M. Barros, A. Ferrández. Epicycloids generating Hamiltonian minimal surfaces in the complex quadric J. Geom. Phys. 60 (2010) no. 1 , 68–73. MathScinet [bib] [doi]
2009
M. Barros, A. Ferrández. A conformal variational approach for helices in nature J. Math. Phys. 50 (2009) no. 10 , 103529, 20. MathScinet [bib] [doi]
M. Barros, M. Caballero, M. Ortega. Rotational surfaces in $\Bbb L^3$ and solutions of the nonlinear sigma model Comm. Math. Phys. 290 (2009) no. 2 , 437–477. MathScinet [bib] [doi]
2008
M. Barros. Simple geometrical models with applications in physics Chapter in Curvature and variational modeling in physics and biophysics Amer. Inst. Phys. 1002 (2008) , 71–113. MathScinet [bib]
2007
M. Barros, J. L. Cabrerizo, M. Fernández, A. Romero. Magnetic vortex filament flows J. Math. Phys. 48 (2007) no. 8 , 082904, 27. MathScinet [bib] [doi]
2006
M. Barros, M. Caballero, M. Ortega. Villarceau foliated solitons in the two-dimensional $\rm O(3)$ nonlinear sigma model J. Geom. Phys. 57 (2006) no. 1 , 177–192. MathScinet [bib] [doi]
M. Barros, M. Caballero, M. Ortega. Massless particles in warped three spaces Internat. J. Modern Phys. A 21 (2006) no. 3 , 461–473. MathScinet [bib] [doi]
2005
M. Barros, A. Romero, J. L. Cabrerizo, M. Fernández. The Gauss-Landau-Hall problem on Riemannian surfaces J. Math. Phys. 46 (2005) no. 11 , 112905, 15. MathScinet [bib] [doi]
M. Barros, A. Ferrández, M. A. Javaloyes, P. Lucas. Relativistic particles with rigidity and torsion in $D=3$ spacetimes Classical Quantum Gravity 22 (2005) no. 3 , 489–513. MathScinet [bib] [doi]
Powered by bibtexbrowser